# SDR FDEA201708082140

- Difficulty date: August 8, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 94,185 hours, 36,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 365 - 345, LBL 6 HAS CORROSION.  REMOVED THE CORROSION AND FOUND 100% LOSS IAW  SRM 51-10-02, & 53-00-52-1A.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02 AND SRM 51-40-02-OG.  FABRICATED THE NEW SEAT TRACK IAW DWG 3504-NC-2.
